MathSciNet Relay Station
MathSciNet bibliographic data
MR1954939 11G18 (11F33 11F41 11F60 14F05 14G35)
Hida, Haruzo Control theorems of coherent sheaves on Shimura varieties of PEL type. J. Inst. Math. Jussieu 1 (2002), no. 1, 1–76.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement